# SDR DALA2022041102479

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767
- Aircraft serial: 29714
- Aircraft time: 76,488 hours, 13,036 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 R1 PASSENGER DOOR INDICATION INOP, CORRECTIVE ACTION: REMOVED AND REPLACED SENSOR PER AMM 52-71- OPS CHECK NORMAL. (7155145)
